4 doctors weighed in:
What should be used to reduce skin redness from accutane?
4 doctors weighed in

Dr. Joseph Eastern
Dermatology
1 doctor agrees
In brief: Check dosage
If your skin is significantly dry and red, there is a good chance your dosage is too high; talk to your dermatologist about the possibility of reducing the dosage.
If a high dosage is necessary, or you have very sensitive skin, your dermatologist should be able to prescribe an anti-inflammatory cream until such time as your Accutane dosage can be reduced.

In brief: Check dosage
If your skin is significantly dry and red, there is a good chance your dosage is too high; talk to your dermatologist about the possibility of reducing the dosage.
If a high dosage is necessary, or you have very sensitive skin, your dermatologist should be able to prescribe an anti-inflammatory cream until such time as your Accutane dosage can be reduced.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
2 comments
Dr. M. Christine Lee
Agree but there are side-effects caused by Accutane that may not go away despite adjusting the dosage. Accutane causes increased sensitivity to the sun, increasing your risk of sunburn. Very important to avoid direct sun exposure and use adequate sun protection while on Accutane. Accutane can also exacerbate pre-existing rosacea.
Dr. Joseph Eastern
Interesting that Dr. Lee has observed exacerbation of rosacea due to Accutane, because I have noticed the opposite, and I have successfully treated many recalcitrant cases of rosacea with low-dose Accutane.
Dr. Morris Westfried
Dermatology
1 doctor agrees
In brief: Moisturizer, vit e
Vitamin e can help reduce dryness form accutane.
Non comedogenic moisturizer can be used to decrease dryness and resulting redness. This will resolve after stopping accutane.The time will vary from a few days to several weeks.

In brief: Moisturizer, vit e
Vitamin e can help reduce dryness form accutane.
Non comedogenic moisturizer can be used to decrease dryness and resulting redness. This will resolve after stopping accutane.The time will vary from a few days to several weeks.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors